MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 53X28 BLU; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 53X28 BLU; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1035-53-000
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Codes No Code Available (3191); Insufficient Information (4580)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) has implanted, the (b)(6) 2020, a product with an expiration date on july 2020.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device or packaging components associated with this report was received for examination.No device from this product/lot combination was distributed by depuy warsaw later than october 2015, well prior july 2020 expiry.The root cause is attributed to use error.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
SELF CENT HIP 53X28 BLU
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10536478
Report Number1818910-2020-20100
Device Sequence Number2803640
Product Code KWY
UDI-Device Identifier10603295003434
UDI-Public10603295003434
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1035-53-000
Device Catalogue Number103553000
Device Lot Number687117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SELF CENT HIP 53X28 BLU; SELF CENT HIP 53X28 BLU